# SDR SIMA20240816006

- Difficulty date: August 16, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 14,692 hours, 9,600 cycles
- System (JASC): 5240 · Service Doors
- Part: Shield
- Condition: Torn
- Location: Handle Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY HANDLE CABLE SHIELDING TORN EXPOSING INTERNAL CABLES REMOVED AND REPLACED WITH NEW R1 DOOR EMERGENCY EVACUATION FLEX BALL CABLE AND ADJUSTED CABLE IAW EMB 175 AMM 52-41-40 AND OPS CHECKED GOOD IAW EMB 175 AMM 52-41-52
